DOI QR코드

DOI QR Code

SOME INEQUALITIES FOR BIVARIATE MEANS

Du, Hongxia

  • Published : 2009.10.31

Abstract

In the paper, some new inequalities for certain bivariate means are obtained, which extend some known results.

Keywords

bivariate means;inequalities

References

  1. H. L. Alzer and S.-L. Qiu, Inequalities for means in two variables, Arch. Math. (Basel) 80 (2003), 201–215 https://doi.org/10.1007/s00013-003-0456-2
  2. P. S. Bullen, Handbook of Means and Their Inequalities, Kluwer Acad. Publ., Dordrecht, 2003
  3. Y. H. Kim and Th. M. Rassias, Properties of some mean values and functional equations, Pan American Math. J. 12 (2002), no. 1, 65–79
  4. D. S. Mitrinovic, Analytic Inequalities, Springer-Verlag, Berlin, 1970
  5. E. Neuman and J. Sandor, Inequalities involving Stolarsky and Gini means, Math. Pannon. 14 (2003), no. 1, 29–44
  6. E. Neuman and J. S´andor, On certain means of two arguments and their extensions, Int. J. Math. Math. Sci. (2003), no. 16, 981–993 https://doi.org/10.1155/S0161171203208103
  7. E. Neuman and J. Sandor, Companion inequalities for certain bivariate means, Appl. Anal. Discrete Math. 3 (2009), no. 1, 46–51 https://doi.org/10.2298/AADM0901046N
  8. J. Sandor, A note on some inequalities for means, Arch. Math. (Basel) 56 (1991), 471–473 https://doi.org/10.1007/BF01200091
  9. J. Sandor, On certain inequalities for means III, Arch. Math. (Basel) 76 (2001), 34-40 https://doi.org/10.1007/s000130050539
  10. J. Sandor and I. Rasa, Inequalities for certain means in two arguments, Nieuw Arch. Wisk. 15 (1997), 51-55
  11. K. B. Stolarsky, The power and generalied logarithmic means, Amer. Math. Monthly 87 (1980), 545-548 https://doi.org/10.2307/2321420
  12. G. Toader and Th. M. Rassias, New properties of some mean values, J. Math. Anal. Appl. 232 (1999), no. 2, 376-383 https://doi.org/10.1006/jmaa.1999.6278
  13. J. Sandor, On the identric and logarithmic means, Aequationes Math. 40 (1990), 261-270 https://doi.org/10.1007/BF02112299
  14. J. Sandor, On certain inequalities for means, J. Math. Anal. Appl. 189 (1995), 602–606 https://doi.org/10.1006/jmaa.1995.1038
  15. J. Sandor and T. Trif, Some new inequalities for means of two arguments, Int. J. Math. Math. Sci. 25 (2001), no. 8, 525–532 https://doi.org/10.1155/S0161171201003064

Cited by

  1. An optimal double inequality between geometric and identric means vol.25, pp.3, 2012, https://doi.org/10.1016/j.aml.2011.09.038